question-icon

Why Do I Have Some Kind Of Rash On My Right Gluteus Maximus?

default
Posted on Mon, 9 May 2022
Question: I have some kind of rash or something on my right gluteus maximus.
doctor
Answered by Dr. Asmeet Kaur Sawhney (17 minutes later)
Brief Answer:
Answer few questions

Detailed Answer:

Hi,

I need to ask you few questions:
What is the duration of this rash?
Do you have any itching, burning or pain on the rash?
Is it in the form of solid bumps or fluid filled blisters?

Kindly revert with the answers.
Regards,
Dr. Asmeet
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney (7 minutes later)
Duration: 2 days
Some itching
Somewhat rigid and not puss filled.
doctor
Answered by Dr. Asmeet Kaur Sawhney (1 hour later)
Brief Answer:
Eczematous rash or insect bite reaction, topical steroid & antibiotic,

Detailed Answer:

Hi,

According to your complaints it seems to be either an eczematous rash or an insect bite reaction.
I would recommend you to apply topical steroid and antibiotic like cortisone cream and Neosporin ointment on the affected areas twice daily and take antihistaminic like tablet Cetirizine 10 mg once daily at bedtime for 7-10 days.
This should help in resolving it.

Regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4996 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Why Do I Have Some Kind Of Rash On My Right Gluteus Maximus?

Brief Answer: Answer few questions Detailed Answer: Hi, I need to ask you few questions: What is the duration of this rash? Do you have any itching, burning or pain on the rash? Is it in the form of solid bumps or fluid filled blisters? Kindly revert with the answers. Regards, Dr. Asmeet